Approximation of conformal mappings of annular regions


In this paper we examine the convergence rates in an adaptive version of an orthonormalization method for approximating the conformal mapping \(f\) of an annular region \(A\) onto a circular annulus. In particular, we consider the case where \(f\) has an analytic extension in compl(\(\overline{A}\)) and, for this case, we determine optimal ray sequences of approximants that give the best possible geometric rate of uniform convergence. We also estimate the rate of uniform convergence in the case where the annular region \(A\) has piecewise analytic boundary without cusps. In both cases we also give the corresponding rates for the approximations to the conformal module of \(A\).

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received February 2, 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Papamichael, N., Pritsker, I., Saff, E. et al. Approximation of conformal mappings of annular regions . Numer. Math. 76, 489–513 (1997).

Download citation

  • Mathematics Subject Classification (1991): 30C30, 65E05, 41A20